# SDR YENA2024101801371

- Difficulty date: October 14, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 73,381 hours, 26,382 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#791, BOS-TPA.' ODOR SMELL IN CABIN AT ROW 3 & 4 . APU BLEED ON; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10 AMBIENT AIR ODOR PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. A/C IS OK FOR SERVICE. REMOVED & REPLACED RECIRC. FILTERS PER AMM 21-21-41 AS PRECAUTIONARY.'
